# SDR C2XA08IA031

- Difficulty date: January 23, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 21,738 hours, 16,406 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Control Unit
- Part number: 7281000501
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2380, DURING PREFLIGHT INSPECTION THE CREW REPORTED SMOKE AND A BURNING SMELL FROM THE PASSENGER SERVICE UNIT ABOVE SEAT 1A.  MAINTENANCE REMOVED AND REPLACED THE CONTROL MODULE, INOPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
